Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Can Wellbutrin Make You Tired?


  • Please log in to reply
6 replies to this topic

#1 icanhasapretty

icanhasapretty

    Junior Member

  • Junior Member
  • PipPip
  • 113 posts
  • Gender:Female
  • Location:Southern California

Posted 26 August 2009 - 08:29 PM

Everyone says that they get energy from it, but I took my first dose yesterday, and continued this morning. Very low dose to start. 75 mg instant release, and now today I can't keep my head up. I feel like I could fall asleep standing up. I'm normally not THIS tired. I also feel like my eyes are tired and overworked. Like when you read for too long or something. But there is no reason for my eyes to hurt. I'm struggling so hard to stay awake. I don't want to take a nap, cause I'm afraid of not being able to go to sleep tonight if I do.
Why is the silence so loud?!!!!!

#2 Aerial

Aerial

    Member

  • Gold Member
  • PipPipPipPipPipPipPip
  • 1,431 posts
  • Gender:Female
  • Location:Midwest, Ohio

Posted 26 August 2009 - 09:22 PM

I hope you'll call your doctor, as soon as you can, to ask about this possible side effect. We all react so differently to medication....you just never know.

Some people have the jitters with Wellbutrin and some people have to wait a few weeks for the med to completey "kick in."

If the med hasn't taken effect it could be the depression causing you to feel tired. Only your doc can tell you for sure, of course.

There are always other meds to try if this one doesn't work out. Keep trying--there is hope for healing!

I'm holding good thoughts for you,
Aerial
Posted ImagePosted Image

"We've been around, we fall, we fly
We mostly fall, we mostly run
And every now and then we try
To mend the damage that we've done..."

(Song of Bernadette, lyrics by Leonard Cohen)

"The secret of life is enjoying the passage of time." James Taylor

#3 RabbitFood

RabbitFood

    Junior Member

  • Junior Member
  • PipPip
  • 74 posts
  • Location:Denver, CO

Posted 27 August 2009 - 01:05 AM

Definitely let your doctor know the wellbutrin is making you feel that tired.

As for whether it can do that, I saw it doing it to a friend of mine when she was prescribed it. It was bad enough that she had to discontinue taking it at the time. Personally it doesn't give me much energy (about as much as I get from taking an aspirin :( ) but it does make me paranoid and panicky. Despite this it does work well for other people so my experience alone is not a condemnation of that med.

Good luck to you feeling better.

#4 scooterboy

scooterboy

    Junior Member

  • Junior Member
  • PipPip
  • 54 posts

Posted 27 August 2009 - 05:00 AM

Definitely let your doctor know the wellbutrin is making you feel that tired.

As for whether it can do that, I saw it doing it to a friend of mine when she was prescribed it. It was bad enough that she had to discontinue taking it at the time. Personally it doesn't give me much energy (about as much as I get from taking an aspirin :( ) but it does make me paranoid and panicky. Despite this it does work well for other people so my experience alone is not a condemnation of that med.

Good luck to you feeling better.


Does Wellbutrin make most people paranoid, panicky, jittery, and anxious for the duration of the treatment or are those side effects just present during the "start-up" phase? The reason I'm asking is I sure as hell don't want to combine Paxil with Wellbutrin, as my doctor is suggesting to reduce my weight gain and increase my libido, if those kind of side effects are going to be forever present. Not a chance, thank you very much :flowers: I'd rather put up with the extra weight and sexual disfunction :hearts:

#5 theguy

theguy

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,418 posts
  • Gender:Male
  • Location:Ontario, Canada

Posted 29 August 2009 - 07:22 PM

I am now just on Wellbutrin, I think for me it made me a bit tired so I would then have a coffee which raised my anxiety. I need to see how I do without the caffeine because I think I get way too stimulated and then I am all over the place, I can't sit still ... the only good thing is that I get a lot done but I don't want to get a lot done out of the necessity to burn all the energy off. My libido went up a lot when I started taken the 150mg then it leveled out.

Has anyone else had an experience with Wellbutrin and caffeine? Did it make you very wired .. how long till the effect wore off?
The Guy. - Love is patient, love is kind, love never fails.

#6 pokiloki

pokiloki

    Newbie

  • Newbie
  • Pip
  • 22 posts
  • Gender:Female
  • Location:Canada

Posted 29 August 2009 - 11:46 PM

Interesting question...

My Wellbutrin started not to many weeks ago and its leaving me feeling slightly exhausted. Its not just you.

PL

#7 lvgirl

lvgirl

    Newbie

  • Newbie
  • Pip
  • 37 posts

Posted 30 August 2009 - 12:13 AM

Interesting question...

My Wellbutrin started not to many weeks ago and its leaving me feeling slightly exhausted. Its not just you.

PL



I havve been on 150mg of WB and .50 of Klonopin. The first five days I felt SO drugged up and out of it. I couldn't do a thing. Now, I have much more energy and am focused. I don't like the side effect of the constipation though (also caused by anxiety which WB makes you have) so am looking for another combo this week. Maybe you will feel better in a few days.

:-)
lvgirl




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users